Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 92, NWS San Angelo, TX

May 19, 2017Shackelford County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 19, 2017, 6:34 AM CDT for Shackelford County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2017, 6:34 AM CDT (11:34 UTC)
Expired
May 19, 2017, 7:00 AM CDT
In force
26 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Shackelford County, TX

The radar

The Dyess AFB radar (KDYX), 14 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 2:44 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.6 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1519 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1519 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1729 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.5
Supercell composite
16.4

Open this sounding in Storm Lab

The text

As transmitted.

428 
WUUS54 KSJT 191134
SVRSJT
TXC417-191200-
/O.NEW.KSJT.SV.W.0092.170519T1134Z-170519T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Angelo TX
634 AM CDT FRI MAY 19 2017

The National Weather Service in San Angelo has issued a

* Severe Thunderstorm Warning for...
  Eastern Shackelford County in west central Texas...

* Until 700 AM CDT

* At 634 AM CDT, a severe thunderstorm was located over Albany,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Albany, Moran, Fort Griffin, Ibex, Us-283 Near The Callahan-
  Shackelford County Line, McCarty Lake and Us-
  180 Near The Shackelford-Stephens County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Very heavy rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3253 9910 3252 9909 3251 9911 3252 9940
      3296 9941 3296 9910
TIME...MOT...LOC 1134Z 254DEG 39KT 3275 9927 

HAIL...1.00IN
WIND...60MPH
 
$$

sn
1 follow-up statement
845 
WWUS54 KSJT 191152
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
652 AM CDT FRI MAY 19 2017

TXC417-191200-
/O.CON.KSJT.SV.W.0092.000000T0000Z-170519T1200Z/
Shackelford TX-
652 AM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR EASTERN SHACKELFORD COUNTY...

At 652 AM CDT, a severe thunderstorm was located 8 miles north of
Ibex, or 9 miles west of Breckenridge, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Albany, Moran, Fort Griffin, Ibex, Us-283 Near The Callahan-
Shackelford County Line, McCarty Lake and Us-
180 Near The Shackelford-Stephens County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3253 9910 3252 9909 3251 9911 3252 9940
      3296 9941 3296 9910
TIME...MOT...LOC 1152Z 254DEG 39KT 3280 9907 

HAIL...1.00IN
WIND...60MPH
 
$$

sn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:16 AM CDT, 18 minutes earlier.

Area forecast discussion, May 19, 6:16 AM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
616 AM CDT Fri May 19 2017

.AVIATION...
/12Z TAFS/

Showers and thunderstorms will continue this morning, mainly
affecting KABI And KSJT. Stratus will also result in MVFR ceilings
at all sites, except KABI. VFR conditions will return to all sites
by late morning or early afternoon. Winds will be from the south
at 12 to 20 knots, with higher gusts, decreasing to 5 to 10 knots
this evening. A cold front will move through the area Saturday
morning, resulting in gusty north winds and another chance of
showers and thunderstorms.

&&

.PREV DISCUSSION... /issued 357 AM CDT Fri May 19 2017/

SHORT TERM...
(Today and Tonight)

Ongoing convection early this morning in the western Big Country has
prompted Severe Thunderstorm Watch 244 that is valid through 9 AM.
Currently, we have one severe thunderstorm in southwestern Nolan
County with more severe convection moving in from the west. Primary
concerns are large hail and damaging winds, although an isolated
tornado or two cannot be ruled out, and one tornado warning has
already been issued to the west of our area. PoPs for this morning
reflect the current convection that is expected to persist into the
morning hours past 12Z. Expect much of these thunderstorms to weaken
and dissipate by late morning. Additional shower and thunderstorm
activity is possible farther east and south this afternoon.

Tonight a cold front will move south through the area, bringing a
chance for showers and thunderstorms to much of the area. The best
chances will be east of a Haskell, to Abilene, to Junction line.
The southern extent of shower and thunderstorm chances depends on
the speed of the front as it moves south. With convection expected
to accompany the cold front, the effective front will likely move to
the south a little faster than models indicate, thus have likely
chances as far south as the I-10 corridor. Severe weather will be
possible with these storms overnight, with large hail and damaging
winds being the main hazards.

Expect another warm day with highs in the mid to upper 80s, and
muggy overnight lows in the upper 50s to mid 60s.

LONG TERM...
(Saturday through Thursday)

On Saturday, a cold front will be south of the forecast area,
with north winds of 10 to 15 mph. The best PoPs will be across the
southern half of the forecast area, with rain chances slowly
pushing south of the area Saturday night into Sunday morning.
Cooler temperatures are forecast behind the front, with highs
mainly in the mid to upper 70s. The cold front will sag farther
south on Sunday, with the better rain chances shifting south of
the forecast area. Slight chance/low end chance PoPs were
continued for the southern half of the region.

For the first part of next week, a large upper level trough will
move across the Plains. Both the GFS and ECMWF indicate a
disturbance moving across the region Sunday night into Monday,
resulting in shower and thunderstorm development, especially across
the southern half of the forecast area. A cold front will then move
south through the region late Monday into Tuesday, resulting in
another chance of showers and thunderstorms. Cooler temperatures are
expected behind the front along with gusty north winds. Temperatures
will be below normal for the first half of the week, with highs
mainly in the upper 70s to lower 80s and overnight lows in the upper
50s to lower 60s. A slow warm up will ensue for latter part of the
work week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 84  58  76  56 /  50  60  20  20
San Angelo 	 88  62  78  59 /  50  50  30  40
Junction 	 86  66  79  61 /  40  60  60  60
Brownwood 	 84  63  76  57 /  40  60  40  40
Sweetwater 	 87  56  75  55 /  60  40  10  10
Ozona      	 88  62  79  59 /  50  50  40  50

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

Daniels
Hazardous weather outlook, May 19, 4:40 AM CDT, 1 hour 54 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
440 AM CDT Fri May 19 2017

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-200945-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
440 AM CDT Fri May 19 2017

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...Today and Tonight

Thunderstorms will be possible today and tonight across much of
West Central Texas. Some of these storms may become strong to
severe, with large hail, damaging winds, isolated tornadoes, and
dangerous lightning being the main hazards. In addition, locally
heavy rainfall will be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms will be possible across much of West Central Texas
Saturday through Tuesday. The main hazards will be dangerous
lightning and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight.

In the hours before

Special weather statement, May 19, 2:36 AM CDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service San Angelo TX
236 AM CDT FRI MAY 19 2017

TXZ049-054-190830-
Fisher TX-Nolan TX-
236 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NOLAN AND SOUTHERN
FISHER COUNTIES UNTIL 330 AM CDT...

At 236 AM CDT, Doppler radar was tracking a strong thunderstorm near
Roscoe, moving northeast at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hamlin, Roscoe, Roby, McCaulley, Sylvester, Wastella, Longworth,
Gannon, Busby, Capitola, I-20 Near The Nolan-
Mitchell County Line and Us-84 Near The Nolan-Fisher County Line.

This includes Interstate 20 between Mile Markers 229 and 231.

LAT...LON 3291 10015 3254 10015 3249 10043 3240 10066
      3262 10066
TIME...MOT...LOC 0736Z 232DEG 20KT 3251 10057

sn
Special weather statement, May 19, 2:57 AM CDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service San Angelo TX
257 AM CDT FRI MAY 19 2017

TXZ054-065-190900-
Nolan TX-Coke TX-
257 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COKE AND NOLAN
COUNTIES UNTIL 400 AM CDT...

At 257 AM CDT, Doppler radar was tracking a strong thunderstorm near
Silver, or 14 miles north of Robert Lee, moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sweetwater, Roscoe, Silver, Maryneal, Champion, The Intersection Of
Highway 70 And Ranch Road 53, Lake Sweetwater, The Intersection Of
Ranch Road 608 And Highway 147 and Camp Boothe Oaks.

This includes Interstate 20 between Mile Markers 230 and 258.

A severe thunderstorm watch remains in effect until 900 AM CDT for
west central Texas.

LAT...LON 3201 10044 3201 10072 3209 10071 3209 10066
      3232 10067 3241 10065 3251 10041 3253 10024
      3253 10016 3252 10016
TIME...MOT...LOC 0757Z 203DEG 20KT 3209 10058

sn
Special weather statement, May 19, 3:59 AM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service San Angelo TX
359 AM CDT FRI MAY 19 2017

TXZ049-191000-
Fisher TX-
359 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR FISHER COUNTY UNTIL 500 AM CDT...

At 359 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Wastella, or 7 miles north of Roscoe, moving
northeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Hamlin, Roby, McCaulley, Sylvester, Longworth, Gannon, Busby and
Capitola.

A severe thunderstorm watch remains in effect until 900 AM CDT for
west central Texas.

LAT...LON 3291 10015 3252 10015 3253 10066 3270 10066
TIME...MOT...LOC 0859Z 238DEG 23KT 3256 10053

sn
Special weather statement, May 19, 5:03 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service San Angelo TX
503 AM CDT FRI MAY 19 2017

TXZ049-113-191100-
Fisher TX-Jones TX-
503 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR JONES AND SOUTHEASTERN FISHER
COUNTIES UNTIL 600 AM CDT...

At 502 AM CDT, Doppler radar was tracking a strong thunderstorm near
Noodle, or 17 miles southwest of Anson, moving northeast at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Abilene, Anson, Hawley, Lueders, Sylvester, Noodle, Nugent, Avoca,
Funston, Lake Fort Phantom Hill, Hodges, The Intersection Of US-180
And Ranch Road 126, Truby, Stith and The Intersection Of US-180 And
Farm Road 600.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 900 AM CDT for
west central Texas.

LAT...LON 3290 9961 3252 9961 3253 10037 3278 10022
TIME...MOT...LOC 1002Z 220DEG 21KT 3262 10015

sn
Special weather statement, May 19, 5:47 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service San Angelo TX
547 AM CDT FRI MAY 19 2017

TXZ113-114-127-128-191145-
Shackelford TX-Callahan TX-Jones TX-Taylor TX-
547 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CALLAHAN...SOUTHEASTERN
JONES...SHACKELFORD AND NORTHEASTERN TAYLOR COUNTIES UNTIL 645 AM
CDT...

At 545 AM CDT, Doppler radar was tracking a strong thunderstorm near
Tye, or near Abilene, moving east at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Abilene, Clyde, Albany, Baird, Tye, Hawley, Buffalo Gap, Moran,
Putnam, Ibex, Dyess AFB, Eula, Potosi, View, Hamby, Nugent, Impact,
and Funston.

This includes Interstate 20 between Mile Markers 271 and 323.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 900 AM CDT for
west central Texas.

LAT...LON 3252 9909 3251 9911 3230 9912 3230 9999
      3274 9995 3281 9910
TIME...MOT...LOC 1045Z 268DEG 34KT 3251 9980

sn
Special weather statement, May 19, 6:22 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service San Angelo TX
622 AM CDT FRI MAY 19 2017

TXZ099-113-114-191215-
Throckmorton TX-Shackelford TX-Jones TX-
622 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JONES...NORTHERN
SHACKELFORD AND SOUTHERN THROCKMORTON COUNTIES UNTIL 715 AM CDT...

At 622 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Lueders, or 14 miles northwest of Albany, moving
northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Lueders, Woodson, Avoca, Fort Griffin, The Intersection Of US-
183 And US-283, The Intersection Of US-
283 And Ranch Road 209, Big Country Baptist Assembly, Us-
183 Near The Throckmorton-Stephens County Line and Funston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 900 AM CDT for
west central Texas.

LAT...LON 3296 9895 3295 9910 3280 9910 3275 9980
      3296 9966 3296 9947 3309 9947 3320 9895
TIME...MOT...LOC 1122Z 244DEG 30KT 3283 9950

sn

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:01 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman, Taylor44 min
May 18, 7:21 PM CDTTornado WarningSJTBrown39 min
May 18, 7:45 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman45 min
May 18, 7:59 PM CDTTornado WarningSJTBrown31 min
May 18, 8:15 PM CDTTornado WarningSJTBrown45 min
May 18, 8:20 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman40 min
May 18, 8:37 PM CDTTornado Warning Tornado observedSJTBrown38 min
May 18, 8:51 PM CDTFlash Flood WarningSJTBrown, Callahan, Coleman5 hr
May 18, 9:11 PM CDTSevere Thunderstorm WarningSJTBrown34 min
May 18, 9:47 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor43 min
May 18, 9:47 PM CDTSevere Thunderstorm WarningSJTBrown, San Saba28 min
May 18, 10:29 PM CDTSevere Thunderstorm WarningSJTRunnels, Taylor46 min
May 18, 11:15 PM CDTSevere Thunderstorm WarningSJTCallahan, Taylor45 min
May 18, 11:34 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Taylor41 min
May 19, 12:15 AM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman60 min
May 19, 12:21 AM CDTSpecial Weather StatementSJTCallahan54 min
May 19, 12:26 AM CDTSevere Thunderstorm WarningSJTCallahan, Taylor49 min
May 19, 1:18 AM CDTSpecial Weather StatementSJTCallahan57 min
May 19, 2:36 AM CDTSpecial Weather StatementSJTFisher54 min
May 19, 2:57 AM CDTSpecial Weather StatementSJTNolan63 min
May 19, 3:20 AM CDTSevere Thunderstorm WarningSJTNolan55 min
May 19, 3:59 AM CDTSpecial Weather StatementSJTFisher61 min
May 19, 4:11 AM CDTSevere Thunderstorm WarningSJTFisher, Nolan49 min
May 19, 4:17 AM CDTAreal Flood AdvisorySJTFisher, Nolan118 min
May 19, 4:40 AM CDTFlash Flood WarningSJTNolan3 hr
May 19, 4:58 AM CDTSevere Thunderstorm WarningSJTNolan, Taylor62 min
May 19, 5:03 AM CDTSpecial Weather StatementSJTJones57 min
May 19, 5:47 AM CDTSpecial Weather StatementSJTJones, Shackelford58 min
May 19, 5:49 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor41 min
May 19, 6:16 AM CDTAreal Flood AdvisorySJTJones, Taylor119 min
May 19, 6:22 AM CDTSpecial Weather StatementSJTShackelford53 min
May 19, 6:48 AM CDTSevere Thunderstorm WarningSJTThrockmorton42 min
May 19, 7:56 AM CDTSpecial Weather StatementSJTFisher64 min
May 19, 8:04 AM CDTSevere Thunderstorm WarningSJTFisher, Nolan41 min
May 19, 8:44 AM CDTSevere Thunderstorm WarningSJTFisher, Jones, Nolan, Taylor46 min
May 19, 9:20 AM CDTAreal Flood AdvisorySJTFisher, Jones, Nolan3 hr
May 19, 9:29 AM CDTSevere Thunderstorm WarningSJTFisher, Jones46 min
May 19, 9:35 AM CDTSevere Thunderstorm WarningSJTFisher, Nolan40 min
May 19, 9:40 AM CDTSevere Thunderstorm WarningSJTHaskell, Jones, Shackelford50 min
May 19, 10:13 AM CDTSevere Thunderstorm WarningSJTFisher47 min
May 19, 10:21 AM CDTSevere Thunderstorm WarningSJTHaskell, Shackelford, Throckmorton39 min
May 19, 10:46 AM CDTSevere Thunderstorm WarningSJTThrockmorton44 min
May 19, 11:29 AM CDTSpecial Weather StatementSJTHaskell, Jones46 min
May 19, 11:30 AM CDTAreal Flood WarningSJTFisher, Nolan6 hr
May 19, 11:34 AM CDTSpecial Weather StatementSJTSterling41 min
May 19, 11:54 AM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton51 min
May 19, 12:01 PM CDTSevere Thunderstorm WarningSJTCoke, Sterling, Tom Green59 min
May 19, 12:31 PM CDTSevere Thunderstorm WarningSJTThrockmorton44 min
May 19, 12:46 PM CDTSpecial Weather StatementSJTTaylor44 min
May 19, 12:54 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Taylor51 min
May 19, 12:59 PM CDTSpecial Weather StatementSJTCoke31 min
May 19, 1:17 PM CDTTornado Warning Tornado observedSJTJones, Taylor28 min
May 19, 1:32 PM CDTSpecial Weather StatementSJTCoke28 min
May 19, 1:53 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels67 min
May 19, 2:56 PM CDTSpecial Weather StatementSJTTom Green49 min
May 19, 3:01 PM CDTSevere Thunderstorm WarningSJTTom Green44 min
May 19, 3:05 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Taylor55 min
May 19, 3:24 PM CDTTornado WarningSJTRunnels, Taylor36 min
May 19, 3:34 PM CDTSevere Thunderstorm WarningSJTTom Green41 min
May 19, 3:45 PM CDTSevere Thunderstorm WarningSJTTom Green45 min
May 19, 3:55 PM CDTSevere Thunderstorm WarningSJTRunnels50 min
May 19, 4:04 PM CDTTornado Warning Tornado observedSJTRunnels26 min
May 19, 4:10 PM CDTSpecial Weather StatementSJTTaylor50 min
May 19, 4:30 PM CDTSpecial Weather StatementSJTRunnels45 min
May 19, 4:32 PM CDTTornado WarningSJTCallahan, Coleman, Runnels, Taylor28 min
May 19, 4:40 PM CDTSevere Thunderstorm WarningSJTCallahan, Runnels, Taylor36 min
May 19, 4:47 PM CDTSevere Thunderstorm WarningSJTCallahan, Runnels, Taylor12 min
May 19, 4:51 PM CDTSpecial Weather StatementSJTFisher39 min
May 19, 4:53 PM CDTSevere Thunderstorm WarningSJTTom Green52 min
May 19, 4:57 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels, Tom Green48 min
May 19, 4:57 PM CDTTornado WarningSJTCallahan, Coleman, Runnels, Taylor33 min
May 19, 5:02 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels43 min
May 19, 5:07 PM CDTSpecial Weather StatementSJTTaylor38 min
May 19, 5:11 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels49 min
May 19, 5:23 PM CDTTornado WarningSJTColeman, Concho, Runnels37 min
May 19, 5:25 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman50 min
May 19, 5:34 PM CDTSpecial Weather StatementSJTHaskell41 min
May 19, 5:39 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels, Tom Green51 min
May 19, 5:40 PM CDTSevere Thunderstorm WarningSJTHaskell, Jones50 min
May 19, 5:58 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.